Advertisement

Mathematische Annalen

, Volume 159, Issue 4, pp 252–258 | Cite as

Über Primfaktorzerlegung in zweidimensionalen lokalen Ringen

  • Günter Scheja
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literatur

  1. [1]
    Mumford, D.: The topology of normal singularities of an algebraic surface and a criterion for simplicity. Inst. des Hautes Etudes Sci., Publ. Math.9, 5–22 (1961).Google Scholar
  2. [2]
    Nagata, M.: Local rings. Interscience Tracts in Math. New York 1962.Google Scholar
  3. [3]
    Samuel, P.: Sur les anneaux factoriels. Bull. soc. math. France89, 155–173 (1961).Google Scholar
  4. [4]
    —— Classes de diviseurs et dérivées logarithmiques. Topology3, 81–96 (1964).Google Scholar
  5. [5]
    Zariski, O., andP. Samuel: Commutative algebra. Bd. I u. II. New York: Van Nostrand 1962.Google Scholar

Copyright information

© Springer-Verlag 1965

Authors and Affiliations

  • Günter Scheja
    • 1
  1. 1.Münster/Westfalen

Personalised recommendations